Журнал вычислительной математики и математической физики
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ж. вычисл. матем. и матем. физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ж. вычисл. матем. и матем. физ., 2019, том 59, номер 6, статья опубликована в англоязычной версии журнала (Mi zvmmf10987)  

Abundant dynamical behaviors of bounded traveling wave solutions to generalized $\theta$-equation

Zhenshu Wen

Fujian Province University Key Laboratory of Computational Science, School of Mathematical Sciences, Huaqiao University, Quanzhou, P.R. China

Аннотация: We study existence and dynamics of bounded traveling wave solutions to generalized $\theta$-equation from the perspective of dynamical systems. We obtain bifurcation of traveling wave solutions for the equation, prove the existence of several types of bounded traveling wave solutions, including solitary wave solutions, periodic wave solutions, peakons, periodic cusp waves, compactons and kink-like (antikink-like) waves, and derive some of their exact expressions. Most importantly, we confirm abundant dynamical behaviors of the traveling wave solutions to the equation, which are summarized as follows: (1) We confirm that three types of orbits give rise to solitary wave solutions, that is, the homoclinic orbit passing the singular point, the composed homoclinic orbit which is comprised of three heteroclinic orbits of the associated system, and the composed homoclinic orbit which is comprised of two heteroclinic orbits and tangent to the singular line at the singular point of the associated system. (2) We confirm that four types of orbits correspond to periodic wave solutions, that is, the periodic orbit surrounding a center, the periodic orbit surrounding two connected homoclinic orbits, the composed periodic orbit which is comprised of two heteroclinic orbits of the associated system, and the homoclinic orbit of the associated system which is tangent to the singular line at the singular point of the associated system. (3) We confirm that two types of orbits correspond to periodic cusp waves, that is, the semiellipse orbit surrounding a center, and the semiellipse-like orbit surrounding two connected homoclinic orbits. (4) We confirm that two families of periodic orbits, which surround two connected homoclinic orbits and are comprised of two heteroclinic orbits of associated system, respectively, and the composed homoclinic orbit, which is comprised of two heteroclinic orbits and tangent to the singular line at the singular point of associated system, have envelope.

Ключевые слова: generalized $\theta$-equation, bifurcation, existence, dynamics, bounded traveling wave solutions.

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11701191
China Scholarship Council, Program for Innovative Research Team in Science and Technology in Fujian Province University
Quanzhou High-Level Talents Support Plan under Grant 2017ZT012
This research is partially supported by the National Natural Science Foundation of China (no. 11701191), China Scholarship Council, Program for Innovative Research Team in Science and Technology in Fujian Province University, and Quanzhou High-Level Talents Support Plan under Grant 2017ZT012.



Англоязычная версия:
Computational Mathematics and Mathematical Physics, 2019, 59:6, 926–935

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 26.12.2018
Исправленный вариант: 26.12.2018
Принята в печать:08.02.2019
Язык публикации: английский

Образец цитирования: Zhenshu Wen, “Abundant dynamical behaviors of bounded traveling wave solutions to generalized $\theta$-equation”, Comput. Math. Math. Phys., 59:6 (2019), 926–935

Цитирование в формате AMSBIB
\Bibitem{Wen19}
\by Zhenshu~Wen
\paper Abundant dynamical behaviors of bounded traveling wave solutions to generalized $\theta$-equation
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 6
\pages 926--935
\mathnet{http://mi.mathnet.ru/zvmmf10987}
\crossref{https://doi.org/10.1134/S0965542519060150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473489900007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068577656}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/zvmmf10987

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Просмотров:
    Эта страница:52
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022